# SDR ASAA0380072

- Difficulty date: January 12, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 593607127
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, GUSSET CORRODED IN AFT CARGO BAY.  REPLACED GUSSET PER SRM 51-10-2 AND 51-10-4.  (M)
